# SDR ASAA9580226

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: TSM6019943
- Condition: Corroded
- Location: Bs 237
- Part time: 38,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON SEAT TRACK AT Y237, X-45, Z-0.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM 53-05.  (M)
